# SDR SWAA2024052275423

- Difficulty date: April 16, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727d-767 Rbl8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT RBL 8 FLOOR RAIL AT STA 727D+5 AND 767+5; WL 156.<[01] EDIT TO STEP 2; REMAINING THICKNESS OF .053';[02] OPENED STEP 2 TO PARTIAL;[03] REPAIRED DAMAGED AREA OF ACB RAIL STA 727D+5 RBL 8 IAW SRM 53-00-53-2R-2;[04] CARD COMPLETE
